# SDR BAQA081165

- Difficulty date: October 17, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- Aircraft time: 5,799 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 97914211
- Part serial: 1139
- Condition: Leaking
- Location: Air System
- Part time: 230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR VALVE LEAKS.  REPLACED WITH SERVICEABLE UNIT.
